# SDR AALA971594

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON STR 48L AT STA 1150.  REMOVED CORRODED LONGERON DOUBLER AND CUT OUT 5 INCHES OF EXISTING LONGERON THEN REMOVED REMAINING CORROSION PER SRM 51-21-02, VOL 2.  TREATED PRIMED AREA PER SRM 51-21-02, VOL 2 AND INSTALLED LONGERON NEW SPLICE PER SRM 53-10-00, FIGURE 5, VOL 1.  TST:  77,609.  CYCLES, 23,351.  (X)
